# SDR COMA9860001

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3411 · Pitot/Static System
- Part: Static Drain
- Part number: 601R34110021
- Condition: Leaking
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EFIS COMP MON, ALT AND IAS CAUTION.  REPLACED LEAKING STATIC SYSTEM DRAIN.
